# SDR QXEANM09424

- Difficulty date: March 13, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Engine: Pwc PW150A
- System (JASC): 4920 · APU Core Engine
- Part: Drain Valve
- Part number: 164161100
- Condition: Damaged
- Location: Apu
- Component: Apu, Sundstrandai
- Component part number: T62C12
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BALL ON WRONG SIDE OF SPRING ALLOWING IMPROPER DRAINAGE.
